# SDR CALA2024120201376

- Difficulty date: November 29, 2024
- Submitted: December 2, 2024
- Operation: Air carrier
- Aircraft: N16732
- Make and model: Boeing 737724
- Aircraft serial: 28948
- Aircraft time: 78,204 hours, 28,832 cycles
- Engine: Cfmint CFM567B242
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Valve
- Part number: 32156185
- Part serial: 6096
- Condition: Faulted
- Location: Nr 2 Engine
- Part time: 49,130 hours, 18,053 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AT AROUND 82PRCNT N1 COWL ANTI ICE LIGHT COMES ON FOR ENG2   CLEANED HONEST ORIFICE ON #2 ENG, REF AMM 30-21-11-100-801. REPLACED #2 EENGINE COWL ANTI ICE VALVE IAW AMM 30-21-11 AND OVER PRESSURE SENSOR IAW AMM 30-21-21.  LEAK CHECK AND OPS CHECK GOOD.  WENT TO 85% WITH NO LIGHT REF AMM 71-00-00 TEST 5.
